Second-order Pitman closeness and Pitman admissibility

Ghosh, Jayanta K. ; Sen, Pranab K. ; Mukerjee, Rahul (1994) Second-order Pitman closeness and Pitman admissibility Annals of Statistics, 22 (3). pp. 1133-1141. ISSN 0090-5364

PDF - Publisher Version

Official URL:


Motivated by the first-order Pitman closeness of best asymptotically normal estimators and some recent developments on higher-order asymptotic efficiency of estimators, a second-order asymptotic theory is developed for comparison of estimators under the Pitman closeness criterion, covering both the cases without and with nuisance parameters. The notion of second-order Pitman admissibility is also developed.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:22657
Deposited On:24 Nov 2010 08:04
Last Modified:17 May 2016 06:39

Repository Staff Only: item control page